# SDR 200606161

- Difficulty date: June 14, 2006
- Submitted: June 16, 2006
- Operation: Air carrier
- Aircraft: N646RW
- Make and model: Emb ERJ 170-100
- Aircraft serial: 17000064
- Aircraft time: 3,419 hours, 2,248 cycles
- System (JASC): 3436 · Wind Shear Detection System
- Part: Warning System
- Condition: Malfunctioned
- Location: Windshear Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

AFTER LIFTOFF APPROX 300 FT, ENCOUNTERED WAKE TURBULENCE FROM PRECEDING AIRCRAFT.  THERE WAS NO -CAUTION WAKE TURBULENCE- STATEMENT FROM ATC.  CREW REPORTED -TURBULENCE WASN'T EXTREMELY VIOLENT; CAUSED VERY ABRUPT LEFT AND RIGHT ROLLING MOTIONS THAT VERY BRIEFLY MADE THE AIRCRAFT SOMEWHAT UNCONTROLLABLE LASTING ABOUT 2-3 SECONDS.  DURING THE WAKE TURBULENCE EVENT, THE CREW RECEIVED A MASTER CAUTION ALARM AND 3 AMBER MESSAGES ON THE EICAS: -SHAKER, ANTICIPATED AOA LIMIT FAIL, AND WINDSHEAR FAIL-.  RETURNED TO ORD, DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  MX CYCLED A/C POWER, MESSAGES CLEARED.  FHDB DOWNLOADED FOR FURTHER TROUBLESHOOTING.  AIRCRAFT HAS NO HISTORY, DISCREPANCY HAS NOT REPEATED.
